# SDR QXEA200602713

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,665 hours, 13,788 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2252: AFTER START, PUSHER SYSTEM FAIL CAUTION LIGHT WAS ILLUMINATED.  MAINTENANCE PERFORMED OPS CHECK OF STICK (ELEVATOR STICK PUSHER SYSTEM) IAW AMM TASK 27-33-00-710-802.  OPS CHECK GOOD.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
